# SDR AALA202010169003

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 13,468 hours, 5,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: E0666D28A0
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CIRCUIT BREAKER H6 TRIPPED ON OVERHEAD PANEL (CABIN EMERGENCY LIGHTING) ALL CABIN EMERGENCY LIGHTING CAME ON.  REPLACED RELAY 8WL.
